Metrics

From
Some Identities of Tribonacci Polynomials by Yogesh Kumar Gupta, V. H. Badshah, Mamta Singh and Kiran Sisodiya Turkish Journal of Analysis and Number Theory. 2016, 4(1), 20-22 doi:10.12691/tjant-4-1-4
Views
9404
Html 8851
Abstract 553
20 April 2016 (publication date) through 25 June 2021 *
16.80 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 4218
PDF1580
Epub952
XML1213
PPT0
Figures255
Tables218
Export: 2687
RIS845
BibTex930
Endnote912
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com